# SDR A6WA201040849

- Difficulty date: September 26, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 17,192 hours, 16,092 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE FEED THROUGH AT FS 202 IS CRACKED.  REPAIRED FS 202.75 BULKHEAD AT LBL 23.71, WL 69.795 IAW REO 601R-53-11-1982.
